# SDR AWXA200500737

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-300
- Aircraft serial: 23684
- Aircraft time: 53,357 hours, 31,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS AT ROWS 11 THROUGH ROW 15 ESCAPE PATH LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE. SEATS OPERATIONAL CHECKS GOOD.
